MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG ARCOMXL LINER 40MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG ARCOMXL LINER 40MM F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: portugal.D10: cat# 110010245 lot# 65871758 g7 osseoti 4 hole shell 54mm f.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip surgery, it was not possible to fit the liner into the acetabular shell.There were no issues with the shell.There was a delay of 20 minutes while trying to fit the liner.The surgery was then completed using a different liner, which fit the first time without difficulty.Surgical technique for the product was utilized.There were no contributing conditions related to the event.There was no harm to the patient.Per country regulations, patient information cannot be provided.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the rim of the liner has been dinged.A large scratch is present on the inner radius.Divots in the inner radius have discolored.Tool marks and scratches were observed on the sidewall and outer radius.A few of the shorter scallops have been deformed.Complaint confirmed based on evaluation of the returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 10 DEG ARCOMXL LINER 40MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17886870
Report Number0001825034-2023-02307
Device Sequence Number6995029
Product Code PBI
UDI-Device Identifier00880304525801
UDI-Public(01)00880304525801(17)240929(10)6613616
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model NumberN/A
Device Catalogue Number010000786
Device Lot Number6613616
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose